Isogroups of differential equations using algebraic computing

Carminati, John, Devitt, John S and Fee, Greg J 1992, Isogroups of differential equations using algebraic computing, Journal of symbolic computation, vol. 14, no. 1, pp. 103-120, doi: 10.1016/0747-7171(92)90029-4.

Attached Files
Name Description MIMEType Size Downloads

Title Isogroups of differential equations using algebraic computing
Author(s) Carminati, John
Devitt, John S
Fee, Greg J
Journal name Journal of symbolic computation
Volume number 14
Issue number 1
Start page 103
End page 120
Total pages 18
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 1992-07
ISSN 0747-7171
Keyword(s) Liesymm package
Language eng
DOI 10.1016/0747-7171(92)90029-4
Indigenous content off
Field of Research 0102 Applied Mathematics
0103 Numerical and Computational Mathematics
0802 Computation Theory and Mathematics
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©1992, Academic Press Limited
Persistent URL

Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 12 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 47 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Wed, 17 Jul 2019, 15:45:58 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact